# SDR AALA20151229002

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 46,230 hours, 22,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17589
- Condition: Discharged
- Location: Cabin
- Part time: 39,124 hours, 19,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD OVERWING EXIT EMER LIGHT WILL NOT TURN OFF.  R & R BATTERY PACK B5-103 IAW AMM 33-53-00.  SYS CHECKED NORMAL.
